# SDR SWAA2015033137999

- Difficulty date: March 17, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP DELAMINATED ON UPPER SURFACE AT 48 INCHES OTBD END.  REPAIRED FORE FLAP IAW SRM.
